Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weighted sharp maximal function inequalities and boundedness of a linear operator associated to a singular integral operator with non-smooth kernel

Tom 135 / 2014

Dazhao Chen Colloquium Mathematicum 135 (2014), 149-170 MSC: Primary 42B20; Secondary 42B25. DOI: 10.4064/cm135-2-1

Streszczenie

We establish weighted sharp maximal function inequalities for a linear operator associated to a singular integral operator with non-smooth kernel. As an application, we obtain the boundedness of a commutator on weighted Lebesgue spaces.

Autorzy

  • Dazhao ChenDepartment of Science and Information Science
    Shaoyang University
    Shaoyang, Hunan 422000, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek